MathSciNet Relay Station
MathSciNet bibliographic data
MR1307543 30C62 (30A10)
Zhu, Lai Yi; Zhong, Le Fan Quasidisks and the Zygmund property. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1801–1806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement